1. WHAT ZINOLPHEN SYRUP IS WHAT IT IS USED FOR
Zinolphen Syrup is a medicine containing paracetamol and diphenhydramine used to relieve teething pains, cold, flu, irritability associated with injections or feverishness, aches or pains, and sleeplessness associated with the above conditions.
2. BEFORE YOU USE ZINOLPHEN SYRUP
Do not use Zinolphen Syrup
- If you are allergic to Paracetamol or Diphenhydramine HCL or any of the other ingredients of Zinolphen Syrup
-After the expiry date which is stated on the label
-If you notice discolouration of the syrup
-If you are less than 6 years old
Pregnancy and breast-feeding
-Ask your health care provider for advice before taking this medicine
Take special care with Zinolphen Syrup
-If your child is diabetic.
Using other medicines
-Please tell your health care provider if you are taking any other medicines, including medicines obtained without a prescription.
3. HOW TO USE ZINOLPHEN SYRUP
-Always use Zinolphen Syrup exactly as your health care provider told you
-You should check with your health care provider if you are unsure.
The usual dose is;
-6 to 12: 5 ml to 10 ml; 8 to 12 hourly or as prescribed by a physician
If you use more Zinolphen Syrup than you should
-You should contact a doctor or your nearest Accident and Emergency Department (Casualty) take your leaflet and packing with you
If you forget to use Zinolphen Syrup
-You should take it as soon as possible and continue as stated in the dosage.
-Do not take a double dose to make up for a forgotten dose.
If you have any further questions on the use of this product, ask your health care provider
4. POSSIBLE SIDE EFFECTS
-Like all medicines, Zinolphen Syrup can cause side effects, although not everybody gets them.
-Side effects of Paracetamol are rare and usually mild at recommended doses.
-Diphenhydramine may cause drowsiness, paradoxical stimulation, headache, psychomotor impairment, and antimuscarinic effects such as urinary retention, dry mouth, blurred vision, gastrointestinal disturbances and thickened respiratory tract secretions.
-If any of the side effects gets serious, or if you notice any of the side effects not listed in this leaflet, please inform your health care provider
5. HOW TO STORE ZINOLPHEN SYRUP
-Keep out of sight and reach of children
-Do not store above 30 degrees Celsius
-Medicines should not be disposed of via wastewater or household waste.
-Ask your pharmacist how to dispose of medicines that are no longer required. These measures will help to protect the environment.
6. FURTHER INFORMATION
What Zinolphen Syrup contains
The active pharmaceutical ingredients are Paracetamol and Diphenhydramine.
The other ingredients are Sodium Benzoate, Propylene Glycol, Polyethylene Glycol, EDTA, Sorbitol, Glycerin, Citric Acid, Sugar, Color and Flavor
What Zinolphen Syrup looks like and the contents of the pack
-Zinolphen Syrup is a sweetened pink-coloured and apple-flavoured syrup available in a 100 ml amber-coloured bottle with tamper-evident plastic caps.